# SDR P5CA2016072700175

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,576 hours, 2,327 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP CONTROL SENSOR FILTER DIRTY.  IAW AMM 21-61-09, CLEANED THE SENSOR FILTER.   CONDITION CHECKED SATISFACTORY.
